# SDR 96ZZZX782

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N926LD
- Make and model: Piper PA-31T
- Aircraft serial: 31T7820047
- System (JASC): 5210 · Passenger/Crew Doors
- Part: U-Channel
- Part number: 46624003
- Condition: Cracked
- Location: Cabin Door
- Part time: 2,800 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THE CABIN DOOR WOULD NOT LATCH.  INSPECTION OF THE DOOR FOUND THE CABIN DOOR STRUCTURE U-CHANNEL NEAR THE HINGE WAS CRACKED.  REPLACED THE U-CHANNEL, Z-CHANNEL, AND HINGE.  DOOR MAY HAVE BEEN OVERSTRESSED BY MORE THAN ONE PERSON ON DOOR AT A TIME.  SUBMITTER SUGGESTS PLACARD DOOR FOR ENTRANCE BY ONE PERSON ON STEP AT A TIME, AND USING A SUPPORT FOR THE DOOR WHEN POSSIBLE, ESPECIALLY WHEN IN FOR MAINTENANCE.
